# SDR DALA2023031601920

- Difficulty date: March 13, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N956DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38742
- Aircraft time: 24,600 hours, 11,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2669011) DURING INSPECTION FOUND DENT ON FORWARD FUSELAGE ZONE 41 AT STA 185 DIRECTLY BELOW CAPTAINS # 1 & # 2 WINDOW POST. REPAIRED FUSE SKIN @ STA 185 BELOW CAPTAINS WINDOW IAW ERA 605177-14.
